| Model Number |
M006580010 |
| Medical Device Problem Codes |
Device Displays Incorrect Message (2591); Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
10/02/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).The complainant indicated that the device will not be returned for evaluation; therefore a failure analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental medwatch will be filed.
Event or Problem Description
It was reported to boston scientific corporation on (b)(6) 2019 that a genesys hta control unit was used in a hydrothermal ablation procedure in the uterus performed on (b)(6) 2019.According to the complainant, during procedure, error message not a good cervical seal appeared on the console.The procedure was cancelled due to this event.There were no patient complications reported as a result of this event.